I have severe period pains, taking Mefanamic acid, need to solve medical problem for good?

I have severe period pains and always have since I first started. I have been taking Mefanamic acid for about 2 years but the pains are still extremely bad and unbearable. Since starting university, I can not afford to have this problem anymore, also tied with my anemia, I was just wondering if anything can be done and what other medication could I take? Thank you





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi..
you should avoid taking mefenamic acid for such a long period of time. better if you take anti spasmodics rather than pain killers. Pain killers will damage your kidneys and liver.

anemia causes dysfuntional bleeding and this in turn causes anemia. This is a vicious cycle and needs to be broken.

take hematinics, do yoga,meditation and build up ur immunity by eating and exercising healthy.
get usg abdomen done and do consult a gynecologist.
thanks

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi

actually taking this drug will not really help you..
you can take an antispasmodic medication or a muscle relaxant instead..
walking and bicycling has been proven to reduce mens pains.
take avocado,green leafy vegetables,egg plant ,and liver for ur anemia,avoid taking iron capsules that causes constipation in order not to increase your pains..

also try yoga it will help u so much..

shw12
Member
shw12

HI
THESE SYMPTOMS USUALLY MEAN THAT SOMETHING IS NOT RIGHT WITH THE HORMONAL SYSTEM IN THE BODY.
THIS MAY BE GENETIC .OR HEREDITARY OR MAY BE DUE TO IMBALANCED DIET.
AVOID TAKING PAIN KILLERS. INSTEAD TRY GETTING IT CURED THE NATURAL WAY. HALF AN HOUR EARLY MORNING WALK CAN DO WONDERS

wpDiscuz